# SDR DLM88952281

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD STRONG BURNING ODOR IN MID CABIN AREA, RETURNED ATL.  TROUBLESHOOTING DETERMINED CAUSE OF ODOR FROM OIL CONTAMINATION IN PACK.  REPLACED WATER SEPARATOR BAGS AND PERFORMED DUCT BURNOUT.  RETURNED TO SERVICE.
